Alert archive / Minnesota / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 83, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 13, 2024, 11:59 PM CDT for Sherburne County, Wright County, Minnesota. It was in force for 46 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2024, 11:59 PM CDT (04:59 UTC)
- Expired
- Jul 14, 2024, 12:45 AM CDT
- In force
- 46 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Sherburne County, MN, Wright County, MN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 12:10 AM CDT | HAIL 2 | 2 Ese Monticello, MN | |
| Jul 14, 12:10 AM CDT | HAIL 3.5 | 3 Ese Monticello, MN | Sent with a picture showing the hail by a measuring tape. |
| Jul 14, 12:15 AM CDT | HAIL 1.75 | Big Lake, MN | |
| Jul 14, 12:25 AM CDT | TSTM WND DMG | 1 W Albertville, MN | Delayed report, time estimated from radar. Trees down in Albertville. |
| Jul 14, 12:29 AM CDT | HAIL 3 | 2 Nne Monticello, MN | Phoned in report. |
| Jul 14, 12:30 AM CDT | TSTM WND DMG | St. Michael, MN | Delayed report, time estimated from radar. Trees down in St Michael. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 10:00 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 5.0 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2743 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 819 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 278 m²/s²
- Significant tornado parameter
- 2.6
- Supercell composite
- 15.7
The text
As transmitted.
729
WUUS53 KMPX 140459
SVRMPX
MNC141-171-140545-
/O.NEW.KMPX.SV.W.0083.240714T0459Z-240714T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
1159 PM CDT Sat Jul 13 2024
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Northeastern Wright County in central Minnesota...
Southeastern Sherburne County in central Minnesota...
* Until 1245 AM CDT.
* At 1158 PM CDT, a severe thunderstorm was located near Becker, or
10 miles north of Buffalo, moving southeast at 20 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect
damage to roofs, siding, windows, and vehicles.
* Locations impacted include...
Elk River, St. Michael, Otsego, Monticello, Big Lake, Albertville,
Becker, Hanover, Silver Creek, Enfield, and Lake Maria State Park.
This includes the following highways...
Interstate 94 in Minnesota between mile markers 186 and 205.
U.S. Highway 10 in Minnesota between mile markers 195 and 217.
U.S. Highway 169 between mile markers 159 and 166.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4540 9351 4537 9350 4535 9351 4522 9353
4523 9356 4521 9360 4521 9364 4519 9366
4518 9364 4515 9366 4529 9400 4541 9389
TIME...MOT...LOC 0458Z 296DEG 20KT 4534 9386
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
BPH3 follow-up statements
480
WWUS53 KMPX 140517
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1217 AM CDT Sun Jul 14 2024
MNC141-171-140545-
/O.CON.KMPX.SV.W.0083.000000T0000Z-240714T0545Z/
Wright MN-Sherburne MN-
1217 AM CDT Sun Jul 14 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHEASTERN WRIGHT AND SOUTHEASTERN SHERBURNE COUNTIES...
At 1217 AM CDT, a severe thunderstorm was located over Big Lake, or
12 miles northeast of Buffalo, moving east at 25 mph.
HAZARD...Golf ball size hail.
SOURCE...Law enforcement.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Elk River, St. Michael, Otsego, Monticello, Big Lake, Albertville,
and Hanover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 4540 9351 4537 9350 4535 9351 4522 9353
4523 9356 4521 9360 4521 9364 4519 9366
4518 9364 4516 9365 4528 9386 4541 9379
TIME...MOT...LOC 0517Z 287DEG 20KT 4532 9371
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
BPH111
WWUS53 KMPX 140519 CCA
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1219 AM CDT Sun Jul 14 2024
MNC141-171-140545-
/O.COR.KMPX.SV.W.0083.000000T0000Z-240714T0545Z/
Wright MN-Sherburne MN-
1219 AM CDT Sun Jul 14 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHEASTERN WRIGHT AND SOUTHEASTERN SHERBURNE COUNTIES...
At 1219 AM CDT, a severe thunderstorm was located over Big Lake, or
12 miles northeast of Buffalo, moving east at 25 mph.
HAZARD...Two inch hail.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Elk River, St. Michael, Otsego, Monticello, Big Lake, Albertville,
and Hanover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 4540 9351 4537 9350 4535 9351 4522 9353
4523 9356 4521 9360 4521 9364 4519 9366
4518 9364 4516 9365 4528 9386 4541 9379
TIME...MOT...LOC 0517Z 287DEG 20KT 4532 9371
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
BPH118
WWUS53 KMPX 140538
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1238 AM CDT Sun Jul 14 2024
MNC141-171-140547-
/O.EXP.KMPX.SV.W.0083.000000T0000Z-240714T0545Z/
Wright MN-Sherburne MN-
1238 AM CDT Sun Jul 14 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WRIGHT AND
SOUTHEASTERN SHERBURNE COUNTIES WILL EXPIRE AT 1245 AM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However, small
hail and heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
central and east central Minnesota.
Remember, a Severe Thunderstorm Warning still remains in effect for
northeast Wright county.
&&
LAT...LON 4540 9351 4537 9350 4535 9351 4522 9353
4523 9356 4521 9360 4521 9364 4519 9366
4518 9364 4516 9365 4528 9386 4541 9379
TIME...MOT...LOC 0537Z 287DEG 20KT 4529 9358
$$
BPHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 7:09 PM CDT, 4 hours 50 minutes earlier. Its key messages:
- Hot and humid this weekend with the potential for several rounds of strong to severe thunderstorms through Monday afternoon.
- Slight Risk (2 of 5) of Severe Weather through this evening and overnight.
- Looking ahead, cooler, drier pattern Tuesday through Friday.
Area forecast discussion, Jul 13, 7:09 PM CDT, 4 hours 50 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
709 PM CDT Sat Jul 13 2024
.KEY MESSAGES...
- Hot and humid this weekend with the potential for several
rounds of strong to severe thunderstorms through Monday
afternoon.
- Slight Risk (2 of 5) of Severe Weather through this evening
and overnight.
- Looking ahead, cooler, drier pattern Tuesday through Friday.
&&
.DISCUSSION...
Issued at 338 PM CDT Sat Jul 13 2024
Today and Tonight - Satellite imagery shows multiple vorticity
maxes rotating through zonal westerly flow over the Upper
Midwest this afternoon. Radar imagery shows the ongoing showers
and isolated strong thunderstorms in eastern Minnesota pushing
into west- central Wisconsin, with this trend continuing for the
next couple of hours. Most other areas remain dry into the
evening hours today. A surface trough dragging through North
Dakota is expected to initiate a round of strong to scattered
severe thunderstorms in northwest and north-central Minnesota
later this afternoon. Uncertainty in exact location remains,
but the high- res model guidance continues to suggest some sort
of congealing of discrete storms into another MCS later tonight
as the complex moves out of the Brainerd Lakes region of north-
central Minnesota and into central and east- central Minnesota.
This places the best severe storm chances still near and north
of the Interstate 94 corridor. The primary hazard from any MCS
complex would be damaging winds, although initial storms may
briefly support large hail and a potential for a tornado or two
before becoming an outflow dominant MCS. The storm complex moves
into west- central Wisconsin closer to the 11 PM to 1 AM hour
early tonight. Heavy rain will accompany these storms given the
high PW values associated with the hot and humid airmass.
However, the mid- level flow should be fast enough to limit
flooding concerns.
Sunday - The heat will continue on Sunday as high temperatures
rise into the upper 80s and lower 90s with Tds in the low to mid
70s. The Twin Cities metro Heat Advisory continues through
Sunday evening. Attention turns to the threat of severe weather.
The Storm Prediction Center keeps a Slight Risk over west-
central and central Minnesota. Elsewhere, a Marginal (1 of 5)
risk exists with the primary hazard of damaging winds. Sunday
will be another day with strong instability present across the
Upper Midwest given the 70+ degree dew point temperatures.
Current guidance keeps a strong cap in the mid-levels tomorrow
so the previous drier trend noted this morning keeps hold in the
latest forecast. Another complex drops southward from the
Northern Plains Sunday night so expect continued severe
thunderstorm chances into the end of this weekend, especially
for those overnight camping. Sunday night will be another warm
night with lows in the upper 60s and lower 70s.
Monday - Temperatures decrease slightly on Monday with high
temperatures in the mid to upper 80s, although high dew points
linger. An incoming cold front Monday afternoon along an axis of
high precipitable water could promote scattered strong
thunderstorms within an axis of moderate instability upwards of
1500 J/kg. The disorganized shear creates a lot of uncertainty
though in the storm mode, but with a general east-southeasterly
mean flow. Isolated strong thunderstorms may form into a severe
potential if that instability axis lines up with the cold front
and the higher-end mid-level lapse rates don’t move too far off
the primary forcing. The best chances are in the Twin Cities
Metro to Mankato and southeastward where the SPC highlights a
Slight Risk (⅖) and the rest of the CWA has chances of isolated
storms.
Tuesday through Friday - A northern stream cold front from
central Canada dives southward Monday to bring a cooler & drier
air mass for the remainder of the week. Forecast high
temperatures are in the mid 70s to lower 80s. Chances of
precipitation decrease later this week as well under this
northerly flow, but end-of-week shower chances do return Friday.
&&
.AVIATION /00Z TAFS THROUGH 00Z MONDAY/...
Issued at 643 PM CDT Sat Jul 13 2024
Thunderstorm activity has moved out of the region early this
evening, with mainly VFR conditions expected for the next 2-4
hours. Another round of storms is currently developing over NW
Minnesota, which is expected to develop into a line and travel
southeastward through portions of central/eastern Minnesota and
western Wisconsin. Main impacts with any storms would be strong
wind gusts and reduced visibility from heavy rain. Current
trends favor a later arrival, with the line reaching central MN
between 02-04z and eastern MN by 04-06z. There is low confidence
on how long the line will stay organized as it travels into
western Wisconsin. Some patches of fog are possible early
tomorrow morning after the line of storms moves through. VFR
conditions expected tomorrow with skies clearing and light N/NW
winds prevailing.
KMSP... Most likely timing of arrival has shifted later into the
night, around 04-06z. This line of storms should last a couple
of hours at most as it quickly travels southeastward. Gusty
thunderstorm winds and reduced visibilities are possible with
the strongest convection. There is a small chance that the
strongest part of the line stays NE of the terminal, potentially
limiting impacts. After the line moves through, winds will
shift out of the NW at 5-10kts.
/OUTLOOK FOR KMSP/
MON...VFR, CHC -TSRA/MVFR. Wind NW 5-10 kts.
TUE...VFR, Wind NW 5-15 kts.
WED...VFR, Wind N 5-10 kts.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Heat Advisory until 8 PM CDT this evening for Brown-Chippewa-
Lac Qui Parle-Martin-Redwood-Renville-Stevens-Swift-
Watonwan-Yellow Medicine.
Heat Advisory until 8 PM CDT Sunday for Anoka-Carver-Dakota-
Hennepin-Ramsey-Scott-Washington.
WI...None.
&&
DISCUSSION...NYL/WFO DLH
AVIATION...BEDHazardous weather outlook, Jul 13, 8:30 PM CDT, 3 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 830 PM CDT Sat Jul 13 2024 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 150130- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 830 PM CDT Sat Jul 13 2024 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Tonight. Another round of thunderstorms will move in from the northwest tonight. Wind will be the main threat, but hail is possible as well. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hot, humid, and potentially stormy tomorrow. Heat index values climb into the mid to upper 90s. Additional chances for strong to severe thunderstorms through early next week, with damaging wind gusts and large hail as the primary threats. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed.
In the hours before
Local storm report, Jul 13, 11:36 PM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1136 PM CDT Sat Jul 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM Hail 1 SE Clearwater 45.40N 94.04W
07/13/2024 M1.75 Inch Wright MN Trained Spotter
&&
NDCSpecial weather statement, Jul 13, 11:39 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1139 PM CDT Sat Jul 13 2024
MNZ048-049-140515-
Stearns MN-Pope MN-
1139 PM CDT Sat Jul 13 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN POPE AND
NORTHWESTERN STEARNS COUNTIES THROUGH 1215 AM CDT...
At 1139 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms 6 miles southwest of Melrose, or 28 miles southeast of
Alexandria, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Sauk Centre, Melrose, Glenwood, Albany, Freeport, New Munich, Grove
Lake, Villard, Greenwald, Elrosa, Meire Grove, and Spring Hill.
This includes the following highways...
Interstate 94 in Minnesota between mile markers 127 and 147.
U.S. Highway 71 between mile markers 152 and 168.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in the Twin Cities.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
central and west central Minnesota.
&&
LAT...LON 4555 9540 4571 9535 4575 9458 4544 9456
TIME...MOT...LOC 0439Z 268DEG 31KT 4563 9492
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
BPHLocal storm report, Jul 13, 11:44 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1144 PM CDT Sat Jul 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 PM Hail 1 SE Clearwater 45.41N 94.04W
07/13/2024 M1.00 Inch Wright MN Trained Spotter
&&
CTGSpecial weather statement, Jul 13, 11:45 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1145 PM CDT Sat Jul 13 2024
MNZ049-051-058-059-140530-
Sherburne MN-Stearns MN-Meeker MN-Wright MN-
1145 PM CDT Sat Jul 13 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN WRIGHT...
NORTHEASTERN MEEKER...NORTHWESTERN SHERBURNE AND SOUTHEASTERN STEARNS
COUNTIES THROUGH 1230 AM CDT...
At 1145 PM CDT, Doppler radar was tracking a strong thunderstorm near
Rockville, or 8 miles southwest of St. Cloud, moving southeast at 45
mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
St. Cloud, Monticello, Big Lake, Waite Park, Becker, Cold Spring,
Annandale, Rockville, Maple Lake, Clearwater, Watkins, and Kimball.
This includes the following highways...
Interstate 94 in Minnesota between mile markers 164 and 192.
U.S. Highway 10 in Minnesota between mile markers 184 and 201.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
central Minnesota.
&&
LAT...LON 4535 9462 4554 9424 4544 9370 4518 9391
4513 9440
TIME...MOT...LOC 0445Z 315DEG 38KT 4543 9427
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
BPHLocal storm report, Jul 13, 11:55 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1155 PM CDT Sat Jul 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 PM Hail 2 S Holdingford 45.70N 94.47W
07/13/2024 E1.25 Inch Stearns MN Public
Report from mPING: Half Dollar (1.25 in.).
&&
NDCLocal storm report, Jul 13, 11:57 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1157 PM CDT Sat Jul 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM Hail 1 NW Becker 45.40N 93.88W
07/13/2024 E1.00 Inch Sherburne MN Public
Report from mPING: Quarter (1.00 in.).
&&
NDCThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:15 PM CDT | Special Weather Statement | MPX | Steele | 30 min |
| Jul 13, 10:13 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Todd | 47 min |
| Jul 13, 10:43 PM CDT | Severe Thunderstorm Warning | MPX | Morrison, Todd | 47 min |
| Jul 13, 10:47 PM CDT | Special Weather Statement | MPX | Todd | 28 min |
| Jul 13, 11:02 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope, Stearns, Todd | 43 min |
| Jul 13, 11:10 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne, Stearns, Wright | 50 min |
| Jul 13, 11:15 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Morrison, Stearns, Todd | 45 min |
| Jul 13, 11:39 PM CDT | Special Weather Statement | MPX | Stearns | 36 min |
| Jul 13, 11:45 PM CDT | Special Weather Statement | MPX | Wright | 45 min |
| Jul 14, 12:02 AM CDT | Severe Thunderstorm Warning | MPX | Benton, Sherburne, Stearns, Wright | 28 min |
| Jul 14, 12:09 AM CDT | Severe Thunderstorm Warning | MPX | Washington | 36 min |
| Jul 14, 12:16 AM CDT | Special Weather Statement | MPX | Wright | 29 min |
| Jul 14, 12:32 AM CDT | Severe Thunderstorm Warning | MPX | Hennepin, Wright | 28 min |
| Jul 14, 12:36 AM CDT | Severe Thunderstorm Warning | MPX | Hennepin, Wright | 24 min |
| Jul 14, 12:43 AM CDT | Special Weather Statement | MPX | Carver | 32 min |
| Jul 14, 12:47 AM CDT | Special Weather Statement | MPX | Anoka, Sherburne | 43 min |
| Jul 14, 12:58 AM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin, Ramsey | 34 min |
| Jul 14, 1:01 AM CDT | Special Weather Statement | MPX | Washington | 44 min |
| Jul 14, 1:08 AM CDT | Special Weather Statement | MPX | Le Sueur, Rice, Scott | 52 min |
| Jul 14, 1:13 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Scott, Washington | 32 min |
| Jul 14, 1:28 AM CDT | Special Weather Statement | MPX | Washington | 32 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.